Designs, Codes and Cryptography

, Volume 13, Issue 3, pp 271–284

New Extremal Type II Codes Over ℤ4

  • Masaaki Harada

DOI: 10.1023/A:1008254008212

Cite this article as:
Harada, M. Designs, Codes and Cryptography (1998) 13: 271. doi:10.1023/A:1008254008212


Recently Type II codes over ℤ4 have been introduced as self-dual codes containing the all-one vector with the property that all Euclidean weights are divisible by eight. The notion of extremality for the Euclidean weight has been also given. In this paper, we give two methods for constructing Type II codes over ℤ4. By these methods, new extremal Type II codes of lengths 16, 24, 32 and 40 are constructed from weighing matrices.

self-dual codes over ℤ4 External codes and Type II codes 

Copyright information

© Kluwer Academic Publishers 1998

Authors and Affiliations

  • Masaaki Harada
    • 1
  1. 1.Department of MathematicsOkayama UniversityOkayamaJapan

Personalised recommendations